MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE

BAYER MEDICAL CARE, INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE
Model Number 8550094
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Upon opening the syringe package and pulling one syringe out, tech noticed that the plastic removable cap was broke and could not be removed.Package was removed from service and new package opened.Manufacturer response for sterile disposable syringe, medrad stellant sterile disposable syringe (per site reporter).No response yet.

Brand Name
MEDRAD STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
STERILE DISPOSABLE SYRINGE
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key8119613
Report Number8119613
Device Sequence Number19246845
Product Code FMF
UDI-Device Identifier00616258007045
UDI-Public00616258007045
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
Report Date (Section F) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8550094
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8550094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Was the Report Sent to FDA? Yes
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer11/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/16/2018